Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Nausea, pelvic pain, stomach pain, bleeding after getting birth control coil

hi im 20 years old and 5.4 in height and about 8 stone i had a boy there just over 6 months ago (got the suction)and got the coil in 4 months ago.ever since i got it in ive been having problems. gettin sick or feeling sick, pelvis pain, stomach pain,bleeding with three months only a little bit now the blood is think and black and really heavy, bleed after sexual intercourse and the pain is unbearable,dizzyness and tired.ive had all other contraception and none have agreed with me. please write back asap thanks
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

What you are experiencing could be side effects of the intrauterine device.
Usually many women can experience these type of side effects, but these will subside soon with out need of medication generally.
But as you are having the symptoms continuously better to consult your doctor and discuss regarding changing the contraceptive method.
If no hormonal method is acceptable to you, better to choose barrier methods or natural methods of contraception.

Take care.

Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor